# SDR QXEA0300256

- Difficulty date: February 13, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,202 hours, 2,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CN6280052003
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2528-SUPP- FIRE SYSTEM FAULT STATUS MESSAGE COMES ON INTERMITTENTLY.  REMOVED AND REPLACED RIGHT HAND ENGINE FIRE SENSOR W17 LOOP-A.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
